# SDR CA000313011

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Airborne Apu Sys
- Component: Airborne Apu Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

(CAN) TOILET SMOKE CAUTION MESSAGE IN FLIGHT.  F/A REPORTED SMOKE IN CABIN. MAINT REPORTED AFTER GROUND RUN OF ENG AND APU SMOKE COMING FROM APU INTAKE DUCT.  ALSO FOUND SMOKE COMING FROM APU ENCLOSURE.
